Exact solution of noncommutative field theory in background magnetic fields
2003 (English)In: Physics Letters B, ISSN 0370-2693, Vol. 569, no 02-jan, 95-101 p.Article in journal (Refereed) Published
We obtain the exact nonperturbative solution of a scalar field theory defined on a space with noncommuting position and momentum coordinates. The model describes nonlocally interacting charged particles in a background magnetic field. It is an exactly solvable quantum field theory which has nontrivial interactions only when it is defined with a finite ultraviolet cutoff. We propose that small perturbations of this theory can produce solvable models with renormalizable interactions.
Place, publisher, year, edition, pages
2003. Vol. 569, no 02-jan, 95-101 p.
kontsevich-penner model, spaces
IdentifiersURN: urn:nbn:se:kth:diva-22784DOI: 10.1016/j.physletb.2003.07.020ISI: 000185120700015OAI: oai:DiVA.org:kth-22784DiVA: diva2:341482
QC 201005252010-08-102010-08-10Bibliographically approved